Commuting varieties of Lie algebras over fields of prime characteristic

Levy, Paul (2002) Commuting varieties of Lie algebras over fields of prime characteristic. Journal of Algebra, 250 (2). pp. 473-484. ISSN 0021-8693

Full text not available from this repository.

Abstract

Let K be an algebraically closed field of positive characteristic and let G be a reductive group over K with Lie algebra g. This paper will show that under certain mild assumptions on G, the commuting variety C(g) is an irreducible algebraic variety.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Algebra
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
51953
Deposited By:
Deposited On:
09 Dec 2011 13:08
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 11:44